# SDR SWAA2019102938366

- Difficulty date: October 20, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 26,155 hours, 11,110 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 147A8501
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SERVICE DOOR INNER CHORD CORRODED BETWEEN BS. 897 TO BS. 1015, RBL 52. / R&R INNER CHORD IAW SRM AND DWG.
